# SDR ASAA2014041607717

- Difficulty date: April 16, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727h-727l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR TO SIDEWALL TRANSITION PANEL, UPPER SURFACE HAS SEVERAL AREAS OF CORROSION. BS 727H - 727L, STR 25 - 26L.  ACFT GROUNDED.  REMOVED CORROSION FROM TRANSITION PANEL FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A.  REMOVED, FABRICATED AND INSTALLED NEW TRANSITION  AND SPLICE PANEL IAW SRM 53-00-53-R2-5.
